MAUDE Adverse Event Report: PHILIPS IMAGE GUIDED THERAPY CORPORATION CAVACLEAR LASER SHEATH; LASER-POWERED INFERIOR VENA CAVA FILTER RETRIEVAL

PHILIPS IMAGE GUIDED THERAPY CORPORATION CAVACLEAR LASER SHEATH; LASER-POWERED INFERIOR VENA CAVA FILTER RETRIEVAL
Model Number 500-516
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Unintended Radiation Exposure (4565)
Date of Event 07/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
An inferior vena cava filter (ivcf) removal procedure commenced to remove a trapease permanent ivcf due to symptomatic ivc occlusions.A philips 16f cavaclear laser sheath was used to treat the patient.During use, a split in the outer jacket with visible fibers was observed, just distal to the bifurcate handle.A new 16f cavaclear was used to complete the procedure with no reported patient harm.This event is being reported for unintended radiation exposure, potential for harm.
 
Additional Manufacturer Narrative
A4): patient weight unknown.A5): patient ethnicity unknown.A6): patient race unknown.B6/b7): patient information regarding relevant tests/laboratory data or medical history are unknown.D4): device serial number unknown.G4): 510k/pms number is not applicable.De novo number: den210024.H3/h6): the cavaclear was not returned, thus no returned product investigation was performed and the cause of the reported failure could not be established.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
CAVACLEAR LASER SHEATH
Common Device Name
LASER-POWERED INFERIOR VENA CAVA FILTER RETRIEVAL
Manufacturer (Section D)
PHILIPS IMAGE GUIDED THERAPY CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer (Section G)
PHILIPS IMAGE GUIDED THERAPY CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer Contact
barbara creel
9965 federal drive
colorado springs, CO 80921
719447-2465
MDR Report Key19923980
Report Number3007284006-2024-00161
Device Sequence Number20856691
Product Code QRJ
UDI-Device Identifier00813132022976
UDI-Public(01)00813132022976(11)240119(17)260119(10)F7P24A19A
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/19/2026
Device Model Number500-516
Device Catalogue Number500-516
Device Lot NumberF7P24A19A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2024
Initial Report FDA Received Date08/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
.CORDIS TRAPEASE PERMANENT VENA CAVA FILTER; 0.035 GLIDE GUIDE WIRE, MANUFACTURER UNK.; COOK MEDICAL 18F INTRODUCER SHEATH.; SPECTRANETICS CVX-300 EXCIMER LASER SYSTEM.
Patient Age67 YR
Patient SexMale